American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Paul D. Nelson, Ameya Pitale and Abhishek Saha. Bounds for Rankin--Selberg integrals and quantum unique ergodicity for powerful levels. J. Amer. Math. Soc. 27 (2014) 147-191.
Abstract, references, and article information   
View Article: PDF

[2] Nigel J. E. Pitt. On an analogue of Titchmarsh's divisor problem for holomorphic cusp forms. J. Amer. Math. Soc. 26 (2013) 735-776.
Abstract, references, and article information   
View Article: PDF

[3] Simon Marshall. Erratum to ``Mass equidistribution for automorphic forms of cohomological type on $GL_2$''. J. Amer. Math. Soc. 25 (2012) 615-616. MR 2869029.
Abstract, references, and article information   
View Article: PDF

[4] Simon Marshall. Mass equidistribution for automorphic forms of cohomological type on $GL_{2}$. J. Amer. Math. Soc. 24 (2011) 1051-1103. MR 2813338.
Abstract, references, and article information   
View Article: PDF

[5] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF

[6] Kathrin Bringmann, Ken Ono and Robert C. Rhoades. Eulerian series as modular forms. J. Amer. Math. Soc. 21 (2008) 1085-1104. MR 2425181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Matthew Emerton. Supersingular elliptic curves, theta series and weight two modular forms. J. Amer. Math. Soc. 15 (2002) 671-714. MR 1896237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean-Pierre Serre. Répartition asymptotique des valeurs propres de l'opérateur de Hecke $T_p$. J. Amer. Math. Soc. 10 (1997) 75-102. MR 1396897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lothar Göttsche. Modular forms and Donaldson invariants for 4-manifolds with $b_+=1$. J. Amer. Math. Soc. 9 (1996) 827-843. MR 1362873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia